Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 126, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 11, 2008, 3:11 PM CDT for 4 counties in Mississippi. It was in force for 34 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2008, 3:11 PM CDT (20:11 UTC)
- Expired
- Apr 11, 2008, 3:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Copiah County, MS, Franklin County, MS, Lawrence County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 70 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 3:28 PM CDT | TSTM WND GST 90 | 3 Nw Brookhaven, MS | NUMEROUS HARDWOOD AND SOFTWOOD TREES AND LARGE LIMBS WERE SNAPPED AND UPROOTED. MOBILE HOME ROOF PARTIALLY RIPPED OFF AND DAMAGE TO SKIRTING ON SEVERAL OTHER MOBILE HOMES. ONE TREE FELL ON A HOME CAUSING MAJOR ROOF DAMAGE. THE DAMAGE SWATH WAS AROUND 3 MILES I |
| Apr 11, 3:28 PM CDT | HAIL 0.88 | 5 Nw Brookhaven, MS | |
| Apr 11, 3:28 PM CDT | HAIL 1.75 | Loyd Star, MS | AT LOYD STAR SCHOOL |
| Apr 11, 3:28 PM CDT | HAIL 2.75 | 3 Nw Brookhaven, MS | |
| Apr 11, 3:30 PM CDT | TSTM WND DMG | 4 Nw Brookhaven, MS | TREES AND POWERLINES DOWN AT MT. ZION ROAD...NEW HOPE ROAD...AND INTERSTATE 55 |
| Apr 11, 3:36 PM CDT | HAIL 1.75 | 4 N Brookhaven, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 3:07 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1611 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 13.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 112011
TORJAN
MSC029-037-077-085-112045-
/O.NEW.KJAN.TO.W.0126.080411T2011Z-080411T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
311 PM CDT FRI APR 11 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
WESTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BROOKHAVEN...
NORTHEASTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 345 PM CDT
* AT 311 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF
VAUGHN...OR 13 MILES WEST OF BROOKHAVEN...MOVING EAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
LOYD STAR BY 320 PM CDT...
BROOKHAVEN BY 325 PM CDT...
SONTAG BY 340 PM CDT...
WANILLA AND 7 MILES SOUTH OF OMA BY 345 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3147 9072 3177 9074 3189 9014 3185 9014
3184 9015 3182 9013 3181 9015 3180 9013
3146 9011
TIME...MOT...LOC 2011Z 265DEG 41KT 3159 9064
$$
EEC2 follow-up statements
000
WWUS54 KJAN 112019
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CDT FRI APR 11 2008
MSC029-037-077-085-112045-
/O.CON.KJAN.TO.W.0126.000000T0000Z-080411T2045Z/
FRANKLIN MS-LINCOLN MS-LAWRENCE MS-COPIAH MS-
319 PM CDT FRI APR 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHERN
COPIAH...WESTERN LAWRENCE...NORTHERN LINCOLN AND EXTREME NORTHEASTERN
FRANKLIN COUNTIES...
AT 319 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR VAUGHN...OR 9 MILES WEST OF BROOKHAVEN...
MOVING EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
BROOKHAVEN BY 325 PM CDT...
SONTAG...BY 345 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3151 9067 3173 9070 3189 9014 3184 9015
3182 9013 3181 9015 3180 9013 3146 9011
TIME...MOT...LOC 2019Z 267DEG 38KT 3160 9054
$$
EEC000
WWUS54 KJAN 112031
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT FRI APR 11 2008
MSC037-112041-
/O.CAN.KJAN.TO.W.0126.000000T0000Z-080411T2045Z/
FRANKLIN MS-
331 PM CDT FRI APR 11 2008
...THE TORNADO WARNING FOR EXTREME NORTHEASTERN FRANKLIN COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR SOUTHERN MISSISSIPPI.
LAT...LON 3156 9057 3174 9058 3189 9014 3184 9015
3182 9013 3181 9015 3180 9013 3151 9011
TIME...MOT...LOC 2031Z 263DEG 24KT 3160 9044
$$
MSC029-077-085-112045-
/O.CON.KJAN.TO.W.0126.000000T0000Z-080411T2045Z/
LINCOLN MS-LAWRENCE MS-COPIAH MS-
331 PM CDT FRI APR 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHERN
COPIAH...WESTERN LAWRENCE AND NORTHERN LINCOLN COUNTIES...
AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR BROOKHAVEN...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
6 MILES SOUTH OF WESSON AND 8 MILES SOUTH OF BEAUREGARD BY 340 PM
CDT...
8 MILES WEST OF SONTAG BY 345 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM HAS A HISTORY OF PRODUCING
UP TO BASEBALL SIZE HAIL...AND IS CAPABLE OF PRODUCING DESTRUCTIVE
STRAIGHT LINE WINDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3156 9057 3174 9058 3189 9014 3184 9015
3182 9013 3181 9015 3180 9013 3151 9011
TIME...MOT...LOC 2031Z 263DEG 24KT 3160 9044
$$
EECWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 11, 1:25 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Apr 11, 1:25 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 125 PM CDT FRI APR 11 2008 .DISCUSSION...UPDATED FORECAST TO CLEAR A FEW NWRN COUNTIES AND REDUCE ASSOCIATED POPS. && .PREV DISCUSSION...THE CAP HAS ERODED OVER THE REGION AND SCATTERED THUNDERSTORMS HAVE DEVELOPED. WITH HEALTHY MID LEVEL FLOW AND SURFACE DEWPOINTS UP TO 70 DEGREES WE WILL SEE A CONTINUED POTENTIAL FOR SEVERE STORMS FOR AREAS AHEAD OF THE FRONT. A SMALLER CHANCE FOR TORNADO DEVELOPMENT REMAINS BUT THE PRIMARY SEVERE WEATHER RISK TODAY WILL BE DAMAGING WIND AND HAIL. MODELS SHOW THE WIND FIELDS VEERING AT LOWER LEVELS DURING THE EARLY AFTERNOON...WHICH WILL HAMPER TORNADO DEVELOPMENT...BUT EXPANSIVE DRY LAYERS AT MID AND UPPER LEVELS WILL CONTRIBUTE SIGNIFICANTLY TO THE POSSIBILITY OF DAMAGING WIND IN SEVERE STORMS TODAY. GENERALLY INCREASED AFTERNOON HIGHS FROM THE NATCHEZ TRACE EWD... ESPECIALLY FOR AREAS OVER SERN MS. SATELLITE PIX SHOW THE MOST CAPPED REGION OVER SERN ZONES ALTHOUGH THE CAP WILL WEAKEN WITH TIME THERE AND ALLOW SHOWERS AND THUNDERSTORMS TO INCREASE IN COVERAGE. IN THE MEANTIME AFTERNOON TEMPERATURES WILL WARM A FEW DEGREES ABOVE THOSE PREVIOUSLY FORECAST. && .AVIATION...MVFR TO VFR FLIGHT CATEGORIES WITH CEILINGS GENERALLY BETWEEN 2K-4K FEET WILL PREVAIL FOR MOST OF THE REGION THROUGH THE DAY AS A STRONG COLD FRONT MOVES THROUGH THE REGION. THIS WILL BRING SHOWERS AND THUNDERSTORMS TO AREAS MAINLY AROUND THE NATCHEZ TRACE CORRIDOR AND SOUTHEAST OF THIS AREA...MAINLY AFFECTING ALL SITES EXCEPT KGLH. THIS ACTIVITY COULD BRING PERIODS OF IFR FLIGHT CATEGORIES DUE TO VSBY RESTRICTIONS FROM RAIN. CEILINGS AND CONDITIONS WILL IMPROVE FROM NORTHWEST TO SOUTHEAST TODAY. KGLH SHOULD BE PREVAILING WITH VFR FLIGHT CATEGORIES BY AROUND THE TIME THE 18Z PACKAGE IS ISSUED. CONDITIONS WILL RETURN TO VFR FOR KHBG AND KMEI CLOSER TO THE END OF THE FORECAST PERIOD AS THE FRONT WILL BE MOVING OUT OF THESE AREAS LAST. /14/ .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 03/14
Hazardous weather outlook, Apr 11, 9:15 AM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 915 AM CDT FRI APR 11 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 915 AM CDT FRI APR 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MORNING THROUGH EARLY EVENING...MAINLY EAST OF A LINE FROM HARRISONBURG LOUISIANA...TO GRENADA. THE GREATEST RISK OF SEVERE WEATHER TODAY WILL BE IN AREAS ALONG AND EAST OF THE NATCHEZ TRACE PARKWAY CORRIDOR. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY RISK WITH ANY SEVERE STORMS. THE MOST INTENSE STORMS COULD PRODUCE WINDS IN EXCESS OF 70 MPH AND HAIL TO THE SIZE OF GOLFBALLS. A COLD FRONT WILL BE MOVING THROUGH THE AREA TODAY. BY LATE MORNING...THE FRONT WILL BE ALONG A LINE FROM HARRISONBURG TO GRENADA BY 11 AM...AND BY 6 PM SHOULD BE ALONG THE INTERSTATE 59 CORRIDOR. AHEAD OF THE LINE...DAYTIME HEATING WILL RESULT IN A VERY WARM...MOIST AND UNSTABLE ATMOSPHERE. THE COMBINATION OF THE APPROACHING FRONT AND STRONG INSTABILITY WILL RESULT IN THE DEVELOPMENT OF VIGOROUS THUNDERSTORMS...SOME OF WHICH COULD PRODUCE WIND DAMAGE AND HAIL. VERY DRY AIR ALOFT IN THE ATMOSPHERE WILL ENHANCE THIS RISK...RESULTING IN THE POTENTIAL FOR AT LEAST A FEW INCIDENTS OF SIGNIFICANT WIND AND HAIL. WINDS IN LOWER LEVELS OF THE ATMOSPHERE WILL BE WEAKENING THROUGH THE DAY...RESULTING IN A DIMINISHING RISK OF TORNADOES. HOWEVER... THERE WILL STILL BE AT LEAST A LOW TORNADO RISK THROUGH THE DAY...AND IT WILL LIKELY BE MAXIMIZED BETWEEN ABOUT 11 AM AND 3 PM. THE RISK OF SEVERE WEATHER WILL END WITH THE PASSAGE OF THE COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY OVER THE SOUTHEAST TWO-THIRDS OF THE OUTLOOK AREA. OTHERWISE...ACTIVATION IS NOT EXPECTED SATURDAY THROUGH THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 11, 1:44 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
144 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG 4 WSW MONTPELIER 33.70N 89.01W
04/11/2008 CLAY MS UTILITY COMPANY
TREES DOWN ON POWERLINES NEAR THE PINE BLUFF COMMUNITY
&&
AEGLocal storm report, Apr 11, 1:46 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
146 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND DMG 4 N WEST POINT 33.66N 88.65W
04/11/2008 CLAY MS UTILITY COMPANY
POWERLINES DOWN ALONG HWY 45 ALTERNATE
&&
AEGLocal storm report, Apr 11, 2:19 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
219 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM HAIL 6 SW EUPORA 33.49N 89.36W
04/11/2008 E0.75 INCH WEBSTER MS POST OFFICE
IN TOMNOLEN
&&
AEGLocal storm report, Apr 11, 2:20 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
220 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 8 E KILMICHAEL 33.45N 89.44W
04/11/2008 MONTGOMERY MS POST OFFICE
HIGH WINDS DOWNED AT LEAST ONE TREE. ALSO MEASURED 2
INCHES OF RAIN.
1210 PM HAIL 8 SW EUPORA 33.47N 89.38W
04/11/2008 E0.75 INCH WEBSTER MS PUBLIC
REPORTED BY GROCERY NEAR TOMNOLEN
1215 PM TSTM WND DMG 4 WSW MONTPELIER 33.70N 89.01W
04/11/2008 CLAY MS UTILITY COMPANY
TREES DOWN ON POWERLINES NEAR THE PINE BLUFF COMMUNITY
1216 PM HAIL 6 SW EUPORA 33.49N 89.36W
04/11/2008 E0.75 INCH WEBSTER MS POST OFFICE
IN TOMNOLEN
0106 PM TSTM WND DMG 4 N WEST POINT 33.66N 88.65W
04/11/2008 CLAY MS UTILITY COMPANY
POWERLINES DOWN ALONG HWY 45 ALTERNATE
&&
AEGSpecial weather statement, Apr 11, 2:32 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 232 PM CDT FRI APR 11 2008 MSZ031-039-111950- LOWNDES MS-NOXUBEE MS- 232 PM CDT FRI APR 11 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF DEERBROOK AT 232 PM CDT...MOVING NORTHEAST AT 45 MPH. PEOPLE IN LOWNDES AND NOXUBEE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. DHB
Local storm report, Apr 11, 2:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
256 PM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL HAMBURG 31.58N 91.07W
04/11/2008 E2.75 INCH FRANKLIN MS POST OFFICE
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 36 min |
| Apr 11, 11:51 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Montgomery, Webster | 24 min |
| Apr 11, 11:59 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 61 min |
| Apr 11, 11:59 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 21 min |
| Apr 11, 12:16 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 29 min |
| Apr 11, 12:57 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 48 min |
| Apr 11, 1:05 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 10 min |
| Apr 11, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 42 min |
| Apr 11, 1:59 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 31 min |
| Apr 11, 2:27 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson, Lincoln | 33 min |
| Apr 11, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 46 min |
| Apr 11, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 20 min |
| Apr 11, 2:46 PM CDT | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 29 min |
| Apr 11, 3:13 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 17 min |
| Apr 11, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 25 min |
| Apr 11, 3:44 PM CDT | Tornado Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 31 min |
| Apr 11, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 14 min |
| Apr 11, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 28 min |
| Apr 11, 5:51 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 39 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.